# SDR YENA20111015359

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 14,039 hours, 8,621 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 143 JFK-PBI, AIR RETURN TO JFK DUE TO BLEED NR 2 LEAK, MSG IN FLIGHT.  MSG EXTINGUISHED FOR APPROXIMATELY 2 MIN, THEN RE-APPEARED, CREW FOLLOWED QRH PROCEDURE BOTH BLEEDS OFF, MSG INTERMITTENT UNTIL LANDING.  FOUND LEAK ON ENG NR 2 FWD PYLON DUCT AT CRACK WELD.  REMOVED AND REPLACED DUCT IAW AMM 36-11-04.  BLEED LEAK NO LONGER PRESENT AND CMC SHOWS HEALTHY ODS STATUS WITH NO FAULTS NOTED.
